# SDR R61A201302200173

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 13,104 hours, 10,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DISCOVERED FLIGHT ATTENDANTS FLASHLIGHT WAS VERY DIM.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT PER EMB AMM 33-51-01.  OPS CHECKED GOOD.
